Research Journal of Applied Sciences

Year: 2016
Volume: 11
Issue: 12
Page No. 1559 - 1568

Analytical Methods for Solving Fuzzy Fredholm Integral Equation of the Second Kind

Authors : Muna Amawi and Naji Qatanani

References

Abbasbandy, S. and E. Shivanian, 2011. A new analytical technique to solve fredholm integral equations. Numer. Algorithms, 56: 27-43.
CrossRef  |  Direct Link  |  

Abbasbandy, S. and T. Allahviranloo, 2006. The Adomian decomposition method applied to the fuzzy system of Fredholm integral equations of the second kind. Int. J. Uncertainty Fuzziness Knowl.-Based Syst., 14: 101-110.
CrossRef  |  Direct Link  |  

Altaie, S., 2012. Numerical solution of fuzzy integral equations of the second kind using bernstein polynomials. J. A. Nahrain Univ., 15: 133-139.

Amawi, M.S.Y., 2014. Fuzzy Fredholm integral equation of the second kind. MSc Thesis, An-Najah National University, Nablus.

Attari, H. and A. Yazdani, 2011. A computational method for fuzzy voltarra-fredholm integral equations. Fuzzy Inf. Eng., 2: 147-156.

Babolian, E., H.S. Goghary and S. Abbasbandy, 2005. Numerical solution of linear Fredholm fuzzy integral equations of the second kind by Adomian method. Applied Math. Comput., 161: 733-744.
CrossRef  |  Direct Link  |  

Cong, X.W. and M. Ming, 1991. Embedding problem of fuzzy number space: Part I. Fuzzy Sets Syst., 44: 33-38.
CrossRef  |  Direct Link  |  

Dubois, D. and H. Prade, 1982. Towards fuzzy differential calculus: Part 3, differentiation. Fuzzy Sets Syst., 8: 225-233.
CrossRef  |  

Ganbari, M., 2012. Approximate analytical solutions of fuzzy linear fredholm integral equations by HAM. Int. J. Ind. Math., 4: 69-76.
Direct Link  |  

Ghanbari, M., R. Toushmalni and E. Kamrani, 2009. Numerical solution of linear fredholm fuzzy integral equation of the second kind by Block-Pulse functions. Aust. J. Basic Appl. Sci., 3: 2637-2642.

Goghary, H. and M. Goghary, 2006. Two computational methods for solving linear Fredholm fuzzy integral equations of the second kind. Appl. Math. Comput., 182: 791-796.

Jafarian, A., S.M. Nia, S. Tavan and M. Banifazel, 2012. Solving linear fredholm fuzzy integral equations system by Taylor expansion method. Appl. Math. Sci., 6: 4103-4117.

Jafarzadeh, Y., 2012. Numerical solution for fuzzy Fredholm integral equations with upper-bound on error by splines interpolation. Fuzzy Inf. Eng., 4: 339-347.
CrossRef  |  Direct Link  |  

Kaleva, O., 1987. Fuzzy differential equations. Fuzzy Sets Syst., 24: 301-317.
CrossRef  |  Direct Link  |  

Keyanpour, M. and T. Akbarian, 2011. New approach for solving of linear fredholm fuzzy integral equations using sinc function. J. Math. Comput. Sci., 3: 422-431.

Liao, S., 2009. Notes on the homotopy analysis method: Some definitions and theorems. Commun. Nonlinear Sci. Num. Simul., 14: 983-997.
Direct Link  |  

Liao, S.J., 2004. Beyond Perturbation: Introduction to the Homotopy Analysis Method. CRC Press, London.

Lotfi, T. and M. Mahdiani, 2011. Fuzzy galerkin method for solving fredholm integral equations with error analysis. Int. J. Ind. Math., 3: 237-249.
Direct Link  |  

Maleknejad, K., R. Mollapourasl, P. Torabi and M. Alizadeh, 2010. Solution of first kind Fredholm integral equation by sinc function. World Acad. Sci. Eng. Technol., 42: 1539-1543.
Direct Link  |  

Mirzaee, F., M. Paripour and Y.M. Komak, 2012. Numerical solution of Fredholm fuzzy integral equations of the second kind via direct method using triangular functions. J. Hyperstructures, 1: 46-60.

Molabahrami, A., A. Shidfar and A. Ghyasi, 2011. An analytical method for solving linear Fredholm fuzzy integral equations of the second kind. Comput. Math. Appl., 61: 2754-2761.
Direct Link  |  

Nanda, S., 1989. On integration of fuzzy mappings. Fuzzy Sets Syst., 32: 95-101.
Direct Link  |  

Parandin, N. and M.F. Araghi, 2009. The approximate solution of linear fuzzy fredholm integral equations of the second kind by using iterative interpolation. World Acad. Sci. Eng. Technol., 49: 978-984.
Direct Link  |  

Parandin, N. and M.F. Araghi, 2010. The numerical solution of linear fuzzy Fredholm integral equations of the second kind by using finite and divided differences methods. Soft Comput., 15: 729-741.
CrossRef  |  Direct Link  |  

Park, J.Y., Y.C. Kwun and J.U. Jeong, 1995. Existence of solutions of fuzzy integral equations in Banach spaces. Fuzzy Sets Syst., 72: 373-378.
CrossRef  |  Direct Link  |  

Ziari, S., R. Ezzati and S. Abbasbandy, 2012. Numerical Solution of Linear Fuzzy Fredholm Integral Equations of the Second Kind using Fuzzy Haar Wavelet. In: Advances in Computational Intelligence, Greco, S., B.M. Bernadette, C. Giulianella, F. Mario and B. Matarazzo et al. (Eds.). Springer, Berlin, Germany, ISBN:978-3-642-31717-0, pp: 79-89.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved